# SDR QR9R2023020900001

- Difficulty date: February 9, 2023
- Submitted: February 9, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721319356
- Aircraft time: 3,542 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: 601741
- Part serial: NA
- Condition: Cracked
- Part time: 822 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF THE VIBE ABSORBER BALL BEARING, MAINTENANCE FOUND THE BALL BEARING WAS CRACKED ALONG THE CENTER RADIUS. REMOVED AND REPLACED BALL BEARING.
